# SDR SIMA201902262006

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 30,644 hours, 26,750 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E2 FIRE DET FAIL-C/A-C/W FIM TASK 26-11-00-810-804-A ENG FIRE LOOP CHECKS BAS. REMOVED AND REPLACED E2 ENGINE FIRE DETECTOR LOOP IAW ERJ 140 AMM 26-11-01.  OCK GOOD AT THIS TIME. P/N 3601-133-500/230 S/N 227642
